RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Issue 2  


Piecewise polynomial approximation
A. A. Gonchar
129
Some theorems on Chebyshev sets
L. P. Vlasov
135
The question of $A^*$-summability of double trigonometric Fourier series
L. D. Gogoladze
145
Asymptotics of the eigenvalues of Toeplitz forms
L. M. Libkind
151
Boundary property of $n$-dimensional mappings with bounded distortion
V. M. Miklyukov
159
Classification of derivable propositional formulas
A. S. Anikeev
165
Relatively free, nearly nilpotent groups
I. D. Ivanyuta
175
Influence of properties of maximal subgroups on the structure of a finite group
V. S. Monakhov
183
Nilpotency of the multiplicative group of a group ring
I. I. Khripta
191
Class of topologies in spaces of continuous functions
I. I. Perepechai
201
Conditionally convergent series in a uniformly smooth Banach space
V. P. Fonf
209
Approximation by cubic splines in the classes of continuously differentiable functions
V. L. Velikin
215
$\alpha$-Convexity of schlicht functions
V. V. Chernikov
227
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019